• 其他栏目

    王冉

    • 硕士生导师
    • 性别:男
    • 学历:博士研究生毕业
    • 在职信息:在职
    • 所在单位:数学与统计学院
    • 入职时间: 2016-07-01
    • 学科: 概率论与数理统计
    • 办公地点:武汉大学理学院西北楼309
    • 联系方式:rwang“at”whu.edu.cn
    • 电子邮箱:

    访问量:

    开通时间:..

    最后更新时间:..

    个人简介

    Ran Wang

    School of Mathematics and Statistics,

    Wuhan University

    No. 299, Bayi Road, Wuchang District

    Hubei, Wuhan, 430072, P.R. China.

    Email: rwang@whu.edu.cn

    http://www.escience.cn/people/wangr/index.html

     

    Research Interests

     Stochastic Analysis: Large deviations, Stochastic Partial Differential Equations.

     

    Education Experience

    9/2009 to 6/2012   Ph.D. in Mathematics, Thesis Advisor: Professor Liming Wu  

                                  School of Mathematics and Statistics,  Wuhan University

    9/2007 to 7/2009    M.S. in Mathematics, Thesis Advisor: Professor Fuqing Gao,

                       School of Mathematics and Statistics, Wuhan University

    9/2003 to 7/2007    B.S. in Statistics, School of Mathematics and Statistics,

    Wuhan University

     

    Professional Experience

     7/2016--- present    Associate Professor, 

    School of Mathematics and Statistics, Wuhan University

     7/2012---6/2016      Post-doctoral Researcher, School of Mathematical Sciences,

    University of Science and Technology of China

    Grants

    1. National Natural Science Foundation of China (NSFC),  11871382, Large deviations of occupation and invariant measures for SPDEs 11871382, 1/2019--12/2022, 500, 000 RMB, Principal Investigator: Ran Wang.

    2. National Natural Science Foundation of China (NSFC),  11301498, Transport inequalities for stochastic partial differential equations, 1/2014--12/2016, 220, 000 RMB, Principal Investigator: Ran Wang.

     

    Publications

    1. (With X. Wang and L. Wu) Sanov's theorem in the Wasserstein distance: A necessary and sufficient condition. Statist. Probab. Lett., 80, 505-512, 2010.

    2.  (With Y. Ma and L. Wu) Transportation-information inequalities for continuum Gibbs measures. Electron. Commun. Probab., 16, 600-613, 2011.

    3. (With L. Lemle and L. Wu) Uniqueness of Fokker-Planck equations for spin lattice systems (I): compact case. Semigroup Forum, 86(3), 583-591, 2013.

    4.  (With L. Lemle and L. Wu) Uniqueness of Fokker-Planck equations for spin lattice systems (II): Non-compact case. Science China Math., 57(1), 161-172, 2014.

    5. (With T. S. Zhang) Moderate deviations for stochastic reaction-diffusion equations with multiplicative noise. Potential Anal., 42, 99-113, 2015.

    6.  (With J. L. Zhai and T. S. Zhang) A moderate deviation principle for 2-D stochastic Navier-Stokes equations. J. Differential Equations, 258, 3363-3390, 2015.

    7. (With L. Xu) Asymptotics of the entropy production rate for d-dimensional Ornstein-Uhlenbeck processes. J. Stat. Phys., 160(5), 1336-1353, 2015.

    8. (With Y. Li and S. Zhang) Moderate deviations for a stochastic heat equation with spatially correlated noise. Acta Appl. Math., 139, 59-80, 2015.

    9. (With J. L. Zhai and T. S. Zhang) Exponential mixing for stochastic model of two-dimensional second grade fluids. Nonlinear Anal., 132, 196-213, 2016.

    10. (With Y. Ma and L. Wu) Log-Sobolev, isoperimetry and transport inequalities on graphs.  Acta Math. Sinica, English Series, 32(10), 1221-1236, 2016.

    11.  (With Y. Li, N. Yao and S. Zhang) A moderate deviation principle for stochastic Volterra equation. Statist. Probab. Lett., 122, 79-85, 2017

    12. (With Y. Li, N. Yao and S. Zhang) Moderate deviations for a fractional stochastic heat equation with spatially correlated noise. Stoch. Dyn., 17(4), 1750025, 2017.

    13. (With J. Xiong and L. Xu) Irreducibility of stochastic real Ginzburg-Landau equation driven by $\alpha$-stable noises and applications. Bernoulli, 23(2), 1179-1201, 2017.

    14. (With J. Xiong and L. Xu) Asymptotics for stochastic reaction-diffusion equation driven by subordinate Brownian motions, Stochastic Process. Appl., 128, 1772-1796, 2018.

    15. (With L. Cheng, R. Li and N. Yao) Moderate deviations for a stochastic wave equation in dimension three, Acta Appl. Math., 158, 67-85, 2018.

    16.  (With Y.  Ma) Transportation cost inequalities for stochastic reaction-diffusion equations with Lévy noises and non-Lipschitz reaction terms. Acta Math. Sin. (Engl. Ser.),  36, no. 2, 121-136, 2020.

    17. (With S. Hu) Asymptotics of stochastic Burgers equation with jumps. Statist. Probab. Lett., 162, 108770, 2020.

    18.  (With S. Shang) Transportation inequalities under uniform metric for a stochastic heat equation driven by time-white and space-colored noise. Acta Appl. Math., 170, 81-97 2020.

    19.  (With J. Xiong and L. Xu) Large deviation principle of occupation measures for non-linear monotone SPDEs, Science China Math.,  64(4), 799-822, 2021.

    其他联系方式

    通讯/办公地址 :

    邮箱 :

    教育经历

    2009.9 -- 2012.6
    武汉大学       概率论与数理统计       研究生(博士)毕业       博士

    2007.9 -- 2009.6
    武汉大学       概率论与数理统计       研究生(硕士)毕业       硕士

    2003.9 -- 2007.6
    武汉大学       统计学       本科(学士)       学士

    工作经历

    2012.7 -- 2016.6

    中国科学技术大学      数学与统计学院      博士后、特任副研究员

    研究方向

  • 随机偏微分方程; 大偏差